*AdvaCare Paracetamol + Chlorpheniramine Maleate Tablets are GMP certified.

**AdvaCare Paracetamol + Chlorpheniramine Maleate Tablets are manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

300mg + 4mg

*or according to distributor/market composition

Packaging:

10 tablets/blister, 3 blisters/box;10 tablets/blister, 10 blisters/box;1,000 tablets/bottle

*or according to distributor/market requirements

Therapy:

Antihistamine

Active Ingredients:

Paracetamol, Chlorpheniramine Maleate

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Paracetamol + Chlorpheniramine Maleate tablets.

Paracetamol is a pain reliever and fever reducer. It can be used to treat headaches, muscle aches, backaches, colds, fever, toothaches, arthritis, and more. It relieves pain from mild arthritis. Paracetamol relieves fever but doesn’t control inflammation. It is a first choice for mild to moderate pain because of its efficacy, low cost, and minimal toxicity. There is a low risk of side effects.

Paracetamol works by blocking cyclo-oxygenase enzyme in the brain. Pain relieving effects can be reached within 30-60 minutes of administration.

Paracetamol can be combined with opioids to treat severe pain.

Chlorpheniramine maleate is an antihistamine. It relieves symptoms of allergy, hay fever, and the common cold. The symptoms that it can treat include rash, watery eyes, itchiness, cough, runny nose, and sneezing.

Chlorpheniramine Maleate works by blocking histamine that the body makes during an allergic reaction. By blocking acetylcholine as well, it can dry up body fluids to relieve the symptoms of an allergic reaction.

Side Effects:
As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol + chlorpheniramine maleate tablets. Always consult a doctor or health care professional for medical advice before use. Seek medical attention if the following side effects develop: low fever with nausea and stomach pain, dark urine, clay-colored stools, jaundice, or signs of an allergic reaction.

For a comprehensive list of all possible effects, consult your doctor.

If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

  • For more information about our Paracetamol + Chlorpheniramine Maleate Tablets
    email us at: [email protected]

Additional Information

Always consult your doctor or pharmacist before taking paracetamol + chlorpheniramine maleate tablets.

If your condition does not improve or becomes worse, then call your doctor.

Do not drive or operate machinery until you know how the tablets affect you.

Do NOT use paracetamol + chlorpheniramine maleate tablets if you are:

  • Allergic to ingredients.

There is little evidence with regards to the use of paracetamol + chlorpheniramine maleate tablets during pregnancy or breast feeding, and so consult your doctor or health care professional before taking paracetamol + chlorpheniramine maleate tablets. Paracetamol can pass into breast milk and harm a nursing baby.

Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. Usual dose for adults is: to treat fever, 325-600mg every 4-6 hours of 1,000mg every 6-8 hours. To tret pain, 325-650mg every 4-6 hours of 1,000mg every 6-8 hours. Usual does for children older than 12 years of age is: 325-650mg every 4-6 hours or 1,000mg every 6-8 hours. For additional dosage information, refer to your doctor or pharmacist.

Possible interactions include ketoconazole. Consult with your doctor about any medications you are taking, before your treatment with paracetamol + chlorpheniramine maleate tablets.

Request
Product Price